RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 1, Pages 23–35 (Mi fpm1698)  

On linear groups with the property of order finiteness of all primitive words in generators

A. N. Admiralova, V. V. Beniash-Krivets

Belarusian State University

Abstract: It is well known that a finitely generated linear group of finite exponent is finite. It is proved in this paper that there exist infinite finitely generated linear groups such that all primitive words from generators have finite order.

Funding Agency Grant Number
Belarusian Republican Foundation for Fundamental Research Ф15РМ-025


Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 233:5, 616–625

UDC: 512.543.14+512.543.22

Citation: A. N. Admiralova, V. V. Beniash-Krivets, “On linear groups with the property of order finiteness of all primitive words in generators”, Fundam. Prikl. Mat., 21:1 (2016), 23–35; J. Math. Sci., 233:5 (2018), 616–625

Citation in format AMSBIB
\Bibitem{AdmBen16}
\by A.~N.~Admiralova, V.~V.~Beniash-Krivets
\paper On linear groups with the property of order finiteness of all primitive words in generators
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 1
\pages 23--35
\mathnet{http://mi.mathnet.ru/fpm1698}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 233
\issue 5
\pages 616--625
\crossref{https://doi.org/10.1007/s10958-018-3947-1}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1698
  • http://mi.mathnet.ru/eng/fpm/v21/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:127
    Full text:51
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020